Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Does intake of Zentel 3 days prior to conception have any effect on the pregnancy ?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
Please help me. I took two ZENTEL 200 mg tablets 3 days before I had unprotected sex with my husband. I might be pregnant now so I am really worried as it says that I shouldn't take zentel 1 month before getting pregnant.. I wasn't pregnant when I took it, but the embryo probably implanted 2 weeks after I took it..should I have an abortion or what should I do? Please??
Posted Tue, 8 May 2012 in Medicines and Side Effects
Answered by Dr. Meenakshi Titoria Sahu 8 hours later

Thanks for your query.

In my opinion, albendazole intake 3 days before conception is not going to effect pregnancy because half life (duration for which drug stays in body)of albendazole typically varies from 8-12 hrs. It is to be avoided in first 3 months of pregnancy. You do not need to undergo abortion for this reason. Remember to have congenital anomaly scan.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor